Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 67, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 21, 2014, 6:29 PM EDT for 4 counties in Indiana; Carroll County, Gallatin County, Kentucky. It was in force for 46 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2014, 6:29 PM EDT (22:29 UTC)
- Expired
- May 21, 2014, 7:15 PM EDT
- In force
- 46 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dearborn County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Carroll County, KY, Gallatin County, KY
The radar
The Cincinnati radar (KILN), 123 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 6:45 PM EDT | TSTM WND DMG | 1 Ne Rexville, IN | SEVERAL TREES DOWN. |
| May 21, 7:00 PM EDT | TSTM WND DMG | Carrollton, KY | WAREHOUSE AT POLK AND 11TH CARROLLTON DAMAGED |
| May 21, 7:02 PM EDT | HAIL 1 | Prestonville, KY | VIA MEDIA |
| May 21, 7:04 PM EDT | TSTM WND DMG | 3 Sse Carrollton, KY | DAMAGE TO HOUSE AND 2 BARNS DESTROYED...2300 BLOCK OF HIGHWAY 389 |
| May 21, 7:04 PM EDT | TSTM WND GST 70 | Carrollton, KY | 3 LARGE LIMBS DOWN. |
| May 21, 7:04 PM EDT | HAIL 1.25 | Carrollton, KY | |
| May 21, 7:09 PM EDT | TSTM WND DMG | 6 E Carrollton, KY | NUMEROUS TREES DOWN |
| May 21, 7:10 PM EDT | TSTM WND DMG | Vevay, IN | 1 LARGE TREE DOWN ON MARKET STREET AND SOME OTHER TREE LIMBS DOWN IN TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 1:52 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.5 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 193 J/kg
- Mixed-layer CIN
- -267 J/kg
- Mixed-layer LCL
- 933 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
837
WUUS51 KILN 212229
SVRILN
INC029-115-137-155-KYC041-077-212315-
/O.NEW.KILN.SV.W.0067.140521T2229Z-140521T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
629 PM EDT WED MAY 21 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GALLATIN COUNTY IN NORTHERN KENTUCKY...
CARROLL COUNTY IN NORTHERN KENTUCKY...
SOUTHEASTERN RIPLEY COUNTY IN SOUTHEAST INDIANA...
SOUTHWESTERN DEARBORN COUNTY IN SOUTHEAST INDIANA...
OHIO COUNTY IN SOUTHEAST INDIANA...
SWITZERLAND COUNTY IN SOUTHEAST INDIANA...
* UNTIL 715 PM EDT.
* AT 627 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
FARMERS RETREAT...MOVING SOUTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN WHICH MAY CAUSE MINOR FLOODING...
* LOCATIONS IMPACTED INCLUDE...
DILLSBORO...
RISING SUN...
CARROLLTON...
VEVAY...
WARSAW...
KENTUCKY SPEEDWAY...
IN ADDITION...FRIENDSHIP...MOUNT SINAI...FARMERS RETREAT...
AVONBURG...PLEASANT...MILTON...BEAR BRANCH AND HARTFORD ARE NEAR THE
PATH OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 40 AND 70 IN KENTUCKY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3917 8513 3917 8512 3899 8484 3896 8483
3891 8488 3889 8480 3886 8479 3878 8466
3877 8477 3871 8480 3860 8507 3858 8521
3863 8523 3874 8533 3874 8526 3870 8521
3891 8521 3891 8537 3893 8539
TIME...MOT...LOC 2228Z 314DEG 35KT 3902 8512
HAIL...1.00IN
WIND...60MPH
$$
CONIGLIO1 follow-up statement
994
WWUS51 KILN 212259
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
659 PM EDT WED MAY 21 2014
INC029-137-212307-
/O.CAN.KILN.SV.W.0067.000000T0000Z-140521T2315Z/
DEARBORN IN-RIPLEY IN-
659 PM EDT WED MAY 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RIPLEY AND
SOUTHWESTERN DEARBORN COUNTIES HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3874 8526 3870 8521 3893 8521 3893 8514
3896 8512 3894 8512 3895 8506 3899 8500
3902 8489 3896 8483 3891 8488 3889 8480
3886 8479 3878 8466 3877 8477 3871 8480
3860 8507 3858 8521 3874 8533
TIME...MOT...LOC 2257Z 314DEG 35KT 3882 8486
$$
INC115-155-KYC041-077-212315-
/O.CON.KILN.SV.W.0067.000000T0000Z-140521T2315Z/
SWITZERLAND IN-OHIO IN-CARROLL KY-GALLATIN KY-
659 PM EDT WED MAY 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR GALLATIN...CARROLL...OHIO AND SWITZERLAND COUNTIES...
AT 656 PM EDT...LOCAL LAW ENFORCEMENT REPORTED SEVERAL TREES DOWN
SOUTH OF VERSAILLES INDIANA. RADAR INDICATED THAT THIS SEVERE
THUNDERSTORM WAS LOCATED NEAR PATRIOT...MOVING SOUTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN WHICH MAY CAUSE MINOR FLOODING...
LOCATIONS IMPACTED INCLUDE...
KENTUCKY SPEEDWAY.
IN ADDITION...STEELE BOTTOM...WORTHVILLE...EGYPT BOTTOM...CARSON...
EAGLE STATION...US ROUTES 42 AND 127 AT STATE ROUTE 562...SANDERS AND
SPARTA ARE NEAR THE PATH OF THIS STORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 40 AND 70 IN KENTUCKY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3874 8526 3870 8521 3893 8521 3893 8514
3896 8512 3894 8512 3895 8506 3899 8500
3902 8489 3896 8483 3891 8488 3889 8480
3886 8479 3878 8466 3877 8477 3871 8480
3860 8507 3858 8521 3874 8533
TIME...MOT...LOC 2257Z 314DEG 35KT 3882 8486
HAIL...1.00IN
WIND...60MPH
$$
CONIGLIOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:30 PM EDT, 2 hours 59 minutes earlier.
Area forecast discussion, May 21, 3:30 PM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 330 PM EDT WED MAY 21 2014 .SYNOPSIS... THUNDERSTORMS WILL OCCUR TONIGHT AHEAD OF A SOUTHWARD ADVANCING COLD FRONT WHICH WILL CROSS THE OHIO RIVER TOWARD SUNRISE. IN THE WAKE OF THIS FRONT...HIGH PRESSURE WILL THEN BRING FAIR WEATHER TO OUR AREA FOR THE REMAINDER OF THE WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... SPLIT FLOW MID/UPR LEVEL FLOW PATTERN WITH CLOSED LOW OVER THE SW U.S. AND RIDGE FROM THE GULF STATES INTO THE LOWER MS VLY. BAND OF W-NWRLY MID LEVEL FLOW AROUND THE PERIPHERY OF THIS MID LEVEL RIDGE ACRS THE GREAT LAKES OHIO VALLEY. FLOW TO BECOME MORE NWRLY OVERNIGHT WITH SFC FRONT DROPPING SE THRU OHIO VALLEY LATE TONIGHT. MAIN CONVECTIVE ACTIVITY WILL OCCUR IN WARM SECTOR ASSOCIATED WITH WEAK PERTURBATION EMBEDDED IN THE FLOW MOVG THRU INDIANA. EXPECT AIRMASS TO CONTINUE TO DESTABILIZE WITH SFC TD/S IN THE MID/UPR 60S AND TEMPS AROUND 80...SUPPORTING MODERATE INSTBY WITH MLCAPE OF 1500-2500 J/KG. BEST INSTBY TO OCCR OVER SW. BULK SHEAR AROUND 30-35 KTS WILL HELP ORGANIZE STORMS. EXPECT INITIAL GENESIS REGION OVER NRN INDIANA INTO WEST CENTRAL OHIO WITH STORMS DROPPING SE THRU ILNS FA DURG AFTN/EVE HOURS. LOOKING AT THE POTENTIAL FOR SEVERE WEATHER MAIN TIMING INDICATED FROM CONVECTIVE ENABLING MODELS WILL BE THRU 9 PM. ILN/S 17Z SOUNDING SHOWS DECAPE VALUE AROUND 1000 J/KG IN RESPONSE TO MID LEVEL DRY AIR. THEREFORE DAMAGING WINDS WILL BE A THREAT INTO EARLY EVENING. GIVEN WBZ HEIGHT AND INSTBY...LARGE HAIL WILL ALSO BE A THREAT. A BRIEF TORNADO CAN NOT BE RULED OUT EARLY WITH SUPERCELLS BEFORE STORMS EVOLVE INTO A LINE. HAVE BUMPED POPS UP TO CATEGORICAL INTO THE EARLY EVENING AND THEN DIMINISH THESE POPS FROM NW TO SE OVERNIGHT. COOLER AND DRIER AIR WILL BEGIN TO FILER IN FROM THE NW LATE TONIGHT WITH LOWS RANGING FROM THE UPPER 50S NW TO THE LOWER/MID 60S SE. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... SPLIT FLOW MID/UPR LEVEL FLOW PATTERN WITH CLOSED LOW OVER THE SW U.S. AND RIDGE OVER THE GULF STATES. BAND OF W-NWRLY MID LEVEL FLOW TO BECOME MORE NWRLY. FRONT NEAR OHIO RIVER EARLY ON THURSDAY WILL SLIP SOUTH OF THE REGION. MOST OF THE CWA WILL BE RAIN FREE BY DAYBREAK...WILL ONLY KEEP SLIGHT CHC OF PRECIP VERY EARLY THURSDAY. NORTHWESTERLY FLOW WILL BRING DRIER AIR INTO THE REGION WITH SEASONABLE TEMPERATURES AND FAIR WEATHER. EXPECT THURSDAYS HIGHS TO RANGE FROM THE LOWER 70S NW TO NEAR 80 SE. SFC HIGH HIGH PRESSURE WILL SLOWLY BUILD SOUTHEAST BECOMING CENTERED OVER THE REGION BY THE END OF THE WEEK. SURFACE WINDS WILL REMAIN NORTHWESTERLY THURSDAY NIGHT WITH SKIES BECOMING MOSTLY CLEAR. THURSDAY NIGHTS LOWS TO RANGE FROM THE UPPER 40S NW TO THE LOWER 50S SE. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... SURFACE HIGH PRESSURE TRAVELING ON A NORTHWEST UPPER FLOW SHOULD KEEP DRY CONDITIONS OVER THE REGION SATURDAY AND SUNDAY. THOUGH MAJOR WEATHER MAKING SYSTEMS AND LARGE SCALE FORCING WILL BE ABSENT...A MORE UNSETTLED PATTERN WILL EMERGE ON MONDAY AND TUESDAY...WHEN MID LEVEL SHORTWAVE ENERGY MOVING OVER AN UNSTABLE AIRMASS WILL PRODUCE A CHANCE OF THUNDERSTORMS. THUNDERSTORMS CHANCES MAY BE ENHANCED ON WEDNESDAY DUE TO INCREASED INSTABILITY UNDER AN UPPER TROUGH. TEMPERATURE REGIME WILL FEATURE A WARMING TREND. HIGHS WILL START OUT IN THE MID 70S SATURDAY AS THE HIGH MOVES IN...BEFORE RISING WELL INTO THE 80S BY TUESDAY UNDER WARM ADVECTION IN THE RETURN FLOW BEHIND THE HIGH CENTER. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP THIS AFTERNOON NEAR THE NORTHERN TAF SITES IN AN AXIS OF LOW LEVEL CONVERGENCE. ONCE THIS CONVECTION GETS GOING...IT SHOULD DEVELOP INTO A BROKEN LINEAR STRUCTURE AS IT MOVES SOUTHEAST THROUGH THE TAF SITES AS IT FEEDS ON A MOIST AND UNSTABLE AIRMASS. THUNDERSTORMS WILL BE CAPABLE OF CONTAINING DAMAGING WINDS AND LARGE HAIL WITH BRIEF MVFR TO IFR VISIBILITIES. ONLY GENERIC MVFR CONDITIONS WITH THUNDERSTORMS HAVE BEEN PLACED IN THE TAFS ATTM...ALLOWING SHORT TERM RADAR TRENDS DICTATE THE POTENTIAL FOR DETAILS AND AMENDMENTS. FOR TONIGHT...MAIN CONVECTION SHOULD BE PUSHING SOUTH OF THE OHIO RIVER. A COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST. IT APPEARS THAT THE FORCING WITH THE FRONT ITSELF WILL BE WEAK AT BEST AND MOST CONVECTION IS EXPECTED TO WANE ACRS THE REGION THIS EVENING WITH DECREASING INSTABILITY. SKIES WILL LIKELY GO PARTLY CLOUDY OVERNIGHT AND WITH RECENT RAINFALL...SOME MVFR TO LOCALLY IFR MIST MAY DEVELOP. THE FOG POTENTIAL WILL BE PARTICULARLY HIGHER ACRS THE SRN TAF SITES WHERE FRONTAL PASSAGE WILL NOT OCCUR UNTIL NEAR OR AFTER SUNRISE. ON THURSDAY...FRONT PUSHES SOUTH OF THE REGION. CAA BEHIND THE FRONT ALONG WITH 850 MB MOISTURE WILL EVENTUALLY ALLOW A BROKEN CUMULUS DECK TO DEVELOP. OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...AR LONG TERM...CONIGLIO AVIATION...HICKMAN
Hazardous weather outlook, May 21, 3:23 AM EDT, 15 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 323 AM EDT WED MAY 21 2014 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-220730- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 323 AM EDT WED MAY 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING AHEAD OF A COLD FRONT. THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE. THE MAIN THREATS FROM THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON.
In the hours before
Local storm report, May 21, 6:15 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
615 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL MARYSVILLE 40.24N 83.37W
05/21/2014 M1.00 INCH UNION OH EMERGENCY MNGR
&&
JDRLocal storm report, May 21, 6:19 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
619 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TSTM WND DMG NAPOLEON 39.21N 85.33W
05/21/2014 RIPLEY IN LAW ENFORCEMENT
1 TREE AND 1 TREE LIMB KNOCKED DOWN BY WIND GUST.
&&
BCLocal storm report, May 21, 6:21 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
621 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL HOLTON 39.08N 85.38W
05/21/2014 E0.88 INCH RIPLEY IN LAW ENFORCEMENT
&&
HATZOSLocal storm report, May 21, 6:23 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
623 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLOOD TROY 40.04N 84.20W
05/21/2014 MIAMI OH PUBLIC
STANDING WATER ON MANY ROADS
0608 PM FLOOD TIPP CITY 39.96N 84.18W
05/21/2014 MIAMI OH AMATEUR RADIO
STANDING WATER ON MANY ROADS
0610 PM FLOOD FAIRBORN 39.80N 84.02W
05/21/2014 GREENE OH AMATEUR RADIO
STANDING WATER ON MANY ROADS
&&
KURZLocal storm report, May 21, 6:24 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
624 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HEAVY RAIN TROY 40.04N 84.20W
05/21/2014 M2.50 INCH MIAMI OH TRAINED SPOTTER
&&
ALANRLocal storm report, May 21, 6:27 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
627 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL 2 S WASHINGTON COURT HO 39.51N 83.43W
05/21/2014 E0.75 INCH FAYETTE OH TRAINED SPOTTER
40 MPH WINDS AS WELL
&&
BINAUThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 5:49 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Franklin, Ripley | 41 min |
| May 21, 5:50 PM EDT | Areal Flood Advisory | ILN | Wayne | 3 hr |
| May 21, 7:27 PM EDT | Areal Flood Advisory | ILN | Dearborn, Ohio, Ripley, Switzerland | 3 hr |
| May 21, 7:42 PM EDT | Special Weather Statement | ILN | Dearborn, Ohio, Ripley, Switzerland | 33 min |
| May 21, 7:08 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Grant, Owen | 52 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.